# SDR 96ZZZX601

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8561T
- Make and model: Cessna 182C
- Aircraft serial: 52461
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 07260012
- Condition: Leak
- Location: Fuel Tank Rt
- Component: Usrubber
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLADDER FUEL TANKS LEAKED FUEL WHEN FILLED ABOVE ONE-HALF FULL MARK.  CAUSED BY ABRASION DURING COLLAPSING OF FUEL TANK.  RECOMMEND REPLACEMENT WITH FIBERGLASS TANKS.
